UM

浏览/检索结果: 共14条,第1-10条 帮助

已选(0)清除 条数/页:   排序方式:
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
作者:  Lyu, Shulin;  Griffin, James;  Chen, Yang
收藏  |  浏览/下载:8/0  |  提交时间:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
作者:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
收藏  |  浏览/下载:10/0  |  提交时间:2019/02/12
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
作者:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
收藏  |  浏览/下载:7/0  |  提交时间:2019/02/12
Single-user MIMO system, Painleve transcendents, and double scaling Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 12
作者:  Chen, Hongmei;  Chen, Min;  Blower, Gordon;  Chen, Yang
收藏  |  浏览/下载:13/0  |  提交时间:2018/10/30
Coherent state transforms and the Weyl equation in Clifford analysis Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 1
作者:  Mourao, Jose;  Nunes, Joao P.;  Qian, Tao
收藏  |  浏览/下载:12/0  |  提交时间:2018/10/30
Extending coherent state transforms to Clifford analysis Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 10
作者:  Kirwin W.D.;  Mourao J.;  Nunes J.P.;  Qian T.
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/11
Kernels and point processes associated withWhittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
作者:  Gordon Blower;  Yang Chen
收藏  |  浏览/下载:3/0  |  提交时间:2019/06/03
Hankel Determinants  Painlev ́e Differential Equations  
The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 7
作者:  Chen,Yong;  Ge,Hao;  Xiong,Jie;  Xu,Lihu
收藏  |  浏览/下载:4/0  |  提交时间:2019/06/03
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
作者:  Min Chen;  Yang Chen;  Engui Fan
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Singular linear statistics of the LaguerreUnitary Ensemble and Painlev ́e III: Doublescaling analysis Journal article
Journal of Mathematical Physics, 2015,Volume: 56,Issue: 6,Page: 063506
作者:  Min Chen;  Yang Chen
收藏  |  浏览/下载:1/0  |  提交时间:2019/05/31